# SDR UIEA200600178

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 93,314 hours, 16,778 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: J, A

## Discrepancy

AIR TURN BACK DUE TO TIRE SEPARATION AFTER TO. UPON ARRIVAL MAINTENANCE FOUND ALL 4EA WHEELS ON LT BODY GEAR SEPARATED. ADDITIONAL DAMAGE FOUND TO LT BODY GEAR TRUCK ASSY, FLAP DRIVE TUBES, LOWER FUSELAGE, NR 2 VHF ANTENNA, HYDRAULIC LINES WHEEL WELL AND BODY FAIRING AFT OF BODY GEAR.(ITEM REMAINED OPEN).
